MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL WECK HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Catalog Number 544965
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "tip bent." multiple attempts for additional information have been requested from the complainant have been unsuccessful at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "tip bent." multiple attempts for additional information have been requested from the complainant have been uns uccessful at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The sample was not returned to the manufacturer for evaluation.The manufacturer reported: "per customer provided information the dhr for the alleged defective medical device was reviewed and found complete without any irregularities.The alleged defective instrument was produced at the tecomet, inc.Kenosha, wl facility as part of a (b)(4).Lot in april of 2024 from lot number 06f2361198.It was found that this order was made from the correct materials and components, and all approved processes were followed.This instrument has not been returned for review or evaluation therefore we are unable to determine what may have caused the alleged defect or validate the alleged complaint.Even with proper handling, correct care, and maintenance; reusable instruments should not be expected to last indefinitely and should be replaced at any sign of wear and/or damage.Tecomet is closing this complaint since the device has not been returned within the established timeframe.Complaints may be reopened for further investigation should the device be returned at a later date.All instruments are visually inspected, and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint, and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
WECK HOL ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23834203
Report Number3011137372-2025-00454
Device Sequence Number12035415
Product Code GDO
UDI-Device Identifier34026704623625
UDI-Public(01)34026704623625(11)240418(17)001231(10)06F2361198(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number544965
Device Lot Number06F2361198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown